# SDR AALA200800072

- Difficulty date: January 14, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 22,338 hours, 9,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 12418
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT RIGHT SEAT ROWS 15 TO 21 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT SEAT ROWS 15 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
